Alert archive / Colorado / River Flood Warnings in 2015

River Flood Warning 26, NWS Pueblo, CO

June 6, 2015Pueblo County, Colorado

NWS Pueblo, CO issued this river flood warning at Jun 6, 2015, 7:48 AM MDT for Pueblo County, Colorado. It took effect at Jun 6, 2015, 2:00 PM MDT. It was in force for 31 hr.

The area

The outline as issued.

The facts

Issued
Jun 6, 2015, 7:48 AM MDT (13:48 UTC)
In effect from
Jun 6, 2015, 2:00 PM MDT
Expired
Jun 7, 2015, 9:00 PM MDT
In force
31 hr
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
Minor

County Pueblo County, CO

The radar

The Pueblo radar (KPUX), 27 km from the middle of the area, began a volume at 13:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Arkansas River near Avondale (ADLC2).

Action stage
6 ft
Minor stage
7 ft
Moderate stage
10 ft
Major stage
12 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07109500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

458 
WGUS45 KPUB 061349
FLWPUB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
748 AM MDT SAT JUN 6 2015

...The National Weather Service in Pueblo has issued a Flood Warning 
for the following rivers in Colorado...

  Arkansas River Near Avondale affecting Pueblo County.

  Arkansas River At La Junta affecting Otero County.

.Recent heavy rain across eastern Colorado over the past few weeks
and water releases from the Pueblo Reservoir will keep water levels
running high.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
under the Hydrology section of the left hand menu bar. 

&&

COC101-070148-
/O.NEW.KPUB.FL.W.0026.150606T2000Z-150608T0300Z/
/ADLC2.1.ER.150606T2000Z.150607T0600Z.150607T1500Z.UU/
748 AM MDT SAT JUN 6 2015

The National Weather Service in Pueblo has issued a 

* Flood Warning for 
  The Arkansas River Near Avondale.
* from this afternoon to Sunday evening.
* At  7:15 AM Saturday the stage was 6.9 feet.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early this afternoon and 
  continue to rise to near 7.4 feet by after midnight tonight.the 
  river will fall below flood stage by late tomorrow morning.
* Impact...At 7.0 feet...Minor lowland flooding occurs near Avondale.

&&

LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
      3822 10434 3822 10441       

$$

COC089-070148-
/O.NEW.KPUB.FL.W.0027.150608T1200Z-150609T0600Z/
/LXHC2.1.ER.150608T1200Z.150608T1200Z.150608T1800Z.UU/
748 AM MDT SAT JUN 6 2015

The National Weather Service in Pueblo has issued a 

* Flood Warning for 
  The Arkansas River At La Junta.
* from Monday morning to late Monday night.
* At  7:15 AM Saturday the stage was 10.7 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to near flood stage 
  midmorning Monday.
* Impact...At 11.0 feet...Minor agricultural flooding occurs.

&&

LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
      3802 10337 3798 10361       

$$
2 follow-up statements
461 
WGUS85 KPUB 070127
FLSPUB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PUEBLO CO
727 PM MDT SAT JUN 6 2015

...The Flood Warning continues for the following rivers in 
Colorado...

  Arkansas River Near Avondale affecting Pueblo County.

  Arkansas River At La Junta affecting Otero County.

.Type your updated hydrometeorological basis here.  Leave the dot at 
the beginning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
under the Hydrology section of the left hand menu bar. 

&&

COC101-071327-
/O.EXT.KPUB.FL.W.0026.000000T0000Z-000000T0000Z/
/ADLC2.1.ER.150606T1948Z.150607T0100Z.000000T0000Z.UU/
727 PM MDT SAT JUN 6 2015

The Flood Warning continues for
  The Arkansas River Near Avondale.
* until further notice...Or until the warning is cancelled.
* At  7:15 PM Saturday the stage was 7.4 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 7.5 feet by after
  midnight tonight then begin falling.
* Impact...At 7.0 feet...Minor lowland flooding occurs near Avondale.

&&

LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
      3822 10434 3822 10441       

$$

COC089-071326-
/O.EXT.KPUB.FL.W.0027.150607T0600Z-000000T0000Z/
/LXHC2.1.ER.150607T0600Z.150608T1200Z.000000T0000Z.UU/
727 PM MDT SAT JUN 6 2015

The Flood Warning continues for
  The Arkansas River At La Junta.
* from late tonight until further notice...Or until the warning is 
  cancelled.
* At  7:15 PM Saturday the stage was 10.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by after midnight tonight and 
  continue to rise to near 11.4 feet by early Monday afternoon.
* Impact...At 11.0 feet...Minor agricultural flooding occurs.

&&

LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
      3802 10337 3798 10361       

$$
302 
WGUS85 KPUB 071247
FLSPUB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PUEBLO CO
647 AM MDT SUN JUN 7 2015

...The Flood Warning is cancelled for the following rivers in 
Colorado...

  Arkansas River Near Avondale affecting Pueblo County.

...The Flood Warning continues for the following rivers in 
Colorado...

  Arkansas River At La Junta affecting Otero County.

.Recent rains has caused river levels to rise along the Arkansas River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
under the Hydrology section of the left hand menu bar. 

&&

COC101-071317-
/O.CAN.KPUB.FL.W.0026.000000T0000Z-150607T1247Z/
/ADLC2.1.ER.150606T1948Z.150607T0100Z.150607T1115Z.UU/
647 AM MDT SUN JUN 7 2015

The Flood Warning is cancelled for
  The Arkansas River Near Avondale.
* At  6:15 AM Sunday the stage was 6.9 feet.
* Flood stage is 7.0 feet.
* Fell below flood stage at  5:15 AM Sunday.
* Forecast...The river will continue to fall to 6.9 feet by 
  midmorning tomorrow.
* Impact...At 6.5 feet...Damage to irrigation works is possible.

&&

LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
      3822 10434 3822 10441       

$$

COC089-080047-
/O.EXT.KPUB.FL.W.0027.000000T0000Z-150610T0600Z/
/LXHC2.1.ER.150607T0557Z.150609T0000Z.150609T1800Z.UU/
647 AM MDT SUN JUN 7 2015

The Flood Warning continues for
  The Arkansas River At La Junta.
* until late Tuesday night...Or until the warning is cancelled.
* At  6:15 AM Sunday the stage was 11.0 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early this afternoon and 
  continue to rise to near 11.2 feet by early tomorrow evening.the 
  river will fall below flood stage by early Tuesday afternoon.
* Impact...At 11.0 feet...Minor agricultural flooding occurs.

&&

LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
      3802 10337 3798 10361       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this river flood warning went out at Jun 6, 4:53 AM MDT, 2 hours 55 minutes earlier.

Area forecast discussion, Jun 6, 4:53 AM MDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
453 AM MDT SAT JUN 6 2015

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 340 AM MDT SAT JUN 6 2015

 ...MODERATE TO LOCALLY HEAVY RAINFALL TODAY...

CURRENT WATER VAPOR IMAGERY AND UPPER AIR ANALYSIS CONTINUES TO
INDICATE MODERATE SOUTH TO SOUTHWEST FLOW ALOFT ACROSS THE REGION
WITH UPPER RIDGING IN PLACE ACROSS THE SOUTHERN HIGH PLAINS AND AN
UPPER LOW ACROSS THE SOUTHERN CALIFORNIA COAST SLOWLY MOVING EAST
INTO THE SOUTHERN GREAT BASIN THIS MORNING. WATER VAPOR IMAGERY
INDICATING AMPLE MOISTURE IN PLACE ACROSS THE GREAT BASIN AND
ROCKIES...WITH SHORT WAVE ENERGY LIFTING OUT ACROSS THE DESERT
SW...AS EVIDENCED BY A LOT OF LIGHTNING ONGOING ACROSS NORTHERN
ARIZONA AT THIS TIME. 00Z SOUNDING DATA INDICATED PWATS RUNNING
BETWEEN 150-175 PERCENT OF NORMAL AT ABQ (0.69 INCHES) GJT (0.65
INCHES) AND DEN (0,83 INCHES) WITH WATER VAPOR IMAGERY INDICATING
DRIER AIR BEING ENTRAINED INTO THE FLOW ACROSS SOUTHERN CALIFORNIA
AND INTO WESTERN ARIZONA AT THIS TIME.

TODAY AND TONIGHT...NO BIG CHANGES IN FORECAST THINKING WITH
INCREASING SOUTHWEST FLOW ALOFT EXPECTED AS SOUTHERN CALIFORNIA
UPPER LOW SLOWLY LIFTS OUT ACROSS THE GREAT BASIN THROUGH TONIGHT.
EMBEDDED SHORT WAVE WILL CONTINUE TO TRANSLATE NORTH AND EAST INTO
WESTERN COLORADO THROUGH TONIGHT...SUPPORTING MORE WIDESPREAD SHOWER
AND THUNDERSTORM ACTIVITY OVER AND NEAR THE HIGHER TERRAIN FROM LATE
THIS MORNING THROUGH THE EVENING. WITH THE INCREASED AVAILABLE
MOISTURE IN PLACE...MODERATE TO LOCALLY HEAVY RAINFALL CAN BE
EXPECTED ACROSS THE AREA TODAY. THE MODERATE SOUTHWEST FLOW ALOFT
WILL KEEP STORMS MOVING TODAY...THOUGH CAN NOT RULE OUT LOCALIZED
FLASH FLOODING ACROSS AREA BURN SCARS. WITH THAT SAID...AND EXPECTED
TRAINING OF STORMS ACROSS THE SOUTHWEST MTS...HAVE ISSUED A FLASH
FLOOD WATCH FOR THE WEST FORK COMPLEX BURN SCAR ACROSS PORTIONS OF
MINERAL COUNTY FROM MID MORNING THROUGH MIDNIGHT.

LATEST MODELS REMAIN CONSISTENT WITH SPREADING STORMS OUT ACROSS THE
I-25 CORRIDOR LATE THIS AFTERNOON AND ACROSS THE FAR SE PLAINS
THROUGH THE LATE EVENING...WITH STORMS DIMINISHING THROUGH THE
OVERNIGHT HOURS...AS DRIER AIR ALOFT STARTS TO WORK INTO WESTERN
COLORADO AND BEST UVV MOVES NORTH AND SOUTH OF THE AREA. THE
MODERATE FLOW ALOFT WILL BRING THE POTENTIAL FOR FEW STRONG TO
SEVERE STORMS PRODUCING LARGE HAIL AND DAMAGING WINDS...ESPECIALLY
ACROSS THE FAR SE PLAINS WHERE BEST LOW LEVEL MOISTURE TO REMAIN IN

.LONG TERM...(SUNDAY THROUGH FRIDAY)
ISSUED AT 340 AM MDT SAT JUN 6 2015

UPPER LOW OVER THE WESTERN U.S. BEGINS TO SHEAR EASTWARD SUNDAY
WHILE SURFACE COLD FRONT DROPS SOUTHWARD THROUGH THE EASTERN
PLAINS. TIMING OF THE FRONTAL PASSAGE A LITTLE SLOWER ON THE
00Z/06Z MODELS VERSUS PREVIOUS RUNS...WITH INITIAL SURGE REACHING
THE NM BORDER EARLY SUNDAY FOLLOWED BY A SECONDARY FRONT REACHING
THE PALMER DIVIDE LATE IN THE AFTERNOON. DEEPER
MOISTURE/INSTABILITY/UPSLOPE SEEM TO FOLLOW THE SECONDARY
FRONT...WHICH MAY KEEP SEVERE THREAT MORE CONCENTRATED NORTH OF
THE ARKANSAS RIVER INTO NORTHEAST CO SUN AFTERNOON/EVENING. SWODY2
HAVE SLIGHT RISK BACK TO NEAR I-25 SUN...WITH MARGINAL RISK OVER
THE EASTERN MOUNTAINS. OVERALL...MOST OF THE REGION WILL SEE SCT
TO NMRS -TSRA SUN...THOUGH DID LOWER POPS SLIGHTLY ACROSS THE
EASTERN HALF OF THE AREA TO ACCOUNT FOR DEEPER MOISTURE REMAINING
FARTHER NORTH.

FRONTAL BOUNDARY WELL SOUTH OF THE AREA MON WITH MOIST UPSLOPE
FLOW PERSISTING ACROSS THE EASTERN MOUNTAINS AND PLAINS. STILL
SOME WEAK UPPER ENERGY MOVING ACROSS THE STATE...LEADING TO
ANOTHER ROUND OF AFTERNOON/EVENING TSRA...FAVORING THE EASTERN
HALF OF THE REGION. INTERIOR VALLEYS AND AREAS NEAR THE
CONTINENTAL DIVIDE BEGIN TO DRY AS FLOW BECOMES MORE WLY...WITH
ONLY ISOLATED/WEAK CONVECTION EXPECTED. TUE STILL LOOKS TO BE THE
DRIEST DAY OF THE WEEK AS UPPER RIDGE BRIEFLY BUILDS ACROSS THE
CENTRAL/SOUTHERN ROCKIES. DRY WEATHER DOESN'T LAST AS MOISTURE
FROM THE REMNANTS OF TC BLANCA IS SWEPT UP INTO THE SOUTHWEST
AHEAD OF NEW UPPER TROUGH MOVING ONSHORE ACROSS THE WESTERN U.S.
EXPECT AN INCREASE IN CONVECTION WED AFTERNOON...ESPECIALLY
MOUNTAINS AND INTERIOR VALLEYS...AS MOISTURE INCREASES AND NOSE OF
SUBTROPICAL JET PUSHES INTO WRN CO. UPPER TROUGH THEN SHEARS
EASTWARD THU/FRI...THOUGH BOTH GFS AND ECMWF KEEP A SUBSTANTIAL
AMOUNT OF ENERGY BACK OVER THE SOUTHWEST INTO THE WEEKEND.
ASSOCIATED SURFACE COLD FRONT WILL DROP SOUTH THROUGH THE AREA
LATE THU/EARLY FRI...WITH RENEWED MOISTURE AND LOW LEVEL UPSLOPE
FLOW OVER THE EASTERN MOUNTAINS AND PLAINS FROM FRI INTO THE
WEEKEND. SHOULD THUS SEE PRECIP CHANCES INCREASE ALL AREAS
BEGINNING THU...WITH POTENTIAL FOR FAIRLY WIDESPREAD TSRA FRI/SAT.

TEMPS SUN/MON SHOULD COOL SLIGHTLY MOST LOCATIONS AS COLD FRONT
AND UPPER TROUGH MOVE ACROSS. WARMER WEATHER THEN RETURNS TUE-THU
AS UPPER RIDGE BUILDS...BEFORE TEMPS COOL AGAIN FRI/SAT WITH COLD
FRONT AND INCREASED PRECIPITATION.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SUNDAY MORNING)
ISSUED AT 340 AM MDT SAT JUN 6 2015

MAINLY VFR CONDITIONS EXPECTED AT COS...PUB AND ALS OVER THE NEXT
24 HOURS. WILL SEE SCATTERED STORMS MOVING ACROSS THE TERMINALS
THROUGH THE AFTERNOON AND EARLY EVENING HOURS...WITH BRIEF MVFR
AND IFR CONDITIONS POSSIBLE WITH EXPECTED MODERATE TO HEAVY
RAINFALL.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM 9 AM MDT THIS MORNING THROUGH THIS
EVENING FOR COZ067-068.

&&

SHORT TERM...MW
LONG TERM...PETERSEN
AVIATION...MW
Hazardous weather outlook, Jun 6, 6:23 AM MDT, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
623 AM MDT SAT JUN 6 2015

COZ058>089-093>099-071230-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
623 AM MDT SAT JUN 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

ABUNDANT ATMOSPHERIC MOISTURE REMAINS IN PLACE ACROSS THE STATE
TODAY. THIS...ALONG WITH A WEATHER DISTURBANCE MOVING ACROSS THE
STATE THROUGH TONIGHT...WILL LEAD TO SCATTERED TO NUMEROUS SHOWERS
AND THUNDERSTORMS DEVELOPING OVER AND NEAR THE HIGHER TERRAIN FROM
THE LATE MORNING THROUGH THE EVENING. STORMS ARE EXPECTED TO SPREAD
NORTH AND EAST ACROSS THE IMMEDIATE ADJACENT PLAINS AND ACROSS THE
FAR SOUTHEAST PLAINS THIS AFTERNOON AND TONIGHT.

THE MAIN THREATS FROM STORMS WILL BE LIGHTNING AND LOCALLY HEAVY
RAINFALL...LEADING TO THE POTENTIAL FOR FLASH FLOODING...ESPECIALLY
OVER AREA BURN SCARS. HAIL TO AROUND AN INCH IN DIAMETER AND WIND
GUSTS OF 50 TO 60 MPH WILL BE POSSIBLE WITH A FEW OF THE STRONGER
STORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ON SUNDAY...A COLD FRONT WILL DROP SOUTH THROUGH THE
PLAINS...BRINGING INCREASING CHANCES OF THUNDERSTORMS TO THE
EASTERN MOUNTAINS AND PLAINS IN THE AFTERNOON AND EVENING. THE
MAIN THREAT FROM THUNDERSTORMS WILL BE LIGHTNING...SMALL
HAIL...GUSTY WINDS AND LOCALLY HEAVY RAINFALL. A FEW SEVERE STORMS
WILL BE POSSIBLE OVER THE EASTERN PLAINS...ESPECIALLY ALONG AND
EAST OF INTERSTATE 25. LARGE HAIL TO THE SIZE OF GOLF BALLS AND
DAMAGING WINDS IN EXCESS OF 60 MPH WILL BE THE MAIN SEVERE WEATHER
THREATS. THUNDERSTORM CHANCES WILL CONTINUE ON MONDAY...BEFORE
DRIER CONDITIONS RETURN TO THE REGION TUESDAY. THUNDERSTORM
CHANCES WILL THEN INCREASE AGAIN BEGINNING WEDNESDAY AND
CONTINUE INTO THE END OF THE WEEK AS ANOTHER WEATHER SYSTEM MOVES
TOWARD THE REGION.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THROUGH THE EVENING.

23/10

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 9:11 PM MDTAreal Flood AdvisoryPUBEl Paso2 hr
Jun 6, 4:09 AM MDTFlash Flood WatchPUBConejos, Mineral, Rio Grande19 hr
Jun 6, 7:48 AM MDTRiver Flood WarningPUBOtero22 days
Jun 6, 2:57 PM MDTSpecial Weather StatementPUBLas Animas48 min
Jun 6, 3:53 PM MDTSpecial Weather StatementPUBPueblo37 min
Jun 6, 4:29 PM MDTSpecial Weather StatementPUBLas Animas46 min
Jun 6, 5:10 PM MDTSevere Thunderstorm WarningPUBBent, Crowley, Kiowa, Otero35 min
Jun 6, 5:37 PM MDTSpecial Weather StatementPUBKiowa68 min

Nearby

River Flood Warnings in Colorado, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.